Workshop on Design of Longitudinal Studies and Analysis of Repeated Measures Data
July 1, 1991 | Centre for Mathematics and Its Applications, ANU
Workshop on Design of Longitudinal Studies and Analysis of Repeated Measures Data

Editor(s) S. R. Wilson

Proc. Centre Math. Appl., 28: 234pp. (1991).
TABLE OF CONTENTS
View All Abstracts +
Proceedings of the Centre for Mathematics and its Applications Vol. 28, - (1991). Open Access
David J. Hand
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 3-16 (1991). Open Access
R. Mead
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 17-30 (1991). Open Access
R. L. Chambers
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 31-40 (1991). Open Access
C. A. Glasbey
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 41-50 (1991). Open Access
Murray Aitkin
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 51-62 (1991). Open Access
David J. Hand
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 65-76 (1991). Open Access
R. M. Huggins
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 77-82 (1991). Open Access
Ross Cunningham
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 83-88 (1991). Open Access
R. P. McDonald , M. Mok
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 89-102 (1991). Open Access
R. Mead
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 103-104 (1991). Open Access
Susan R. Wilson
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 105-108 (1991). Open Access
R. D. Murison
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 109-114 (1991). Open Access
R. Mead
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 115-116 (1991). Open Access
Susan R. Wilson
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 117-118 (1991). Open Access
B. R. Cullis , A. P. Verbyla
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 119-140 (1991). Open Access
R. Mead
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 141-144 (1991). Open Access
Judy M. Simpson
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 147-150 (1991). Open Access
K. G. Russell
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 151-156 (1991). Open Access
J. E. Porteous
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 157-164 (1991). Open Access
Ross Lazarus
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 165-172 (1991). Open Access
Anthony Wohlers
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 173-188 (1991). Open Access
C. R. Heathcote
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 189-194 (1991). Open Access
Ann Cowling
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 195-200 (1991). Open Access
Peter Boal , Geoff Parkinson
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 201-216 (1991). Open Access
Oleh Lukomskyj
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 217-222 (1991). Open Access
Y. E. Pittelkow
Proceedings of the Centre for Mathematics and its Applications Vol. 28, 223-234 (1991). Open Access
Back to Top